# SDR ASAA1159384

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 20,743 hours, 6,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT DOME LIGHT IN COCKPIT AND AISLE LIGHT AFT OF COCKPIT DOOR FAILS TO ILLUMINATE.  FOUND BAD POWER SUPPLY M1675.  REPLACED SAME IAW B737 800 AMM 33 51 06 960 806. OPS NML.  C/B'S OPENED AND TAGGED AT P18 3 A10 A11 B10.  THEN TAGS RMVD AND C/B'S SET AS NOTED ABOVE.
